MAUDE Adverse Event Report: C. R. BARD, INC. BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; CATHETER, UROLOGICAL

C. R. BARD, INC. BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; CATHETER, UROLOGICAL
Model Number 772514
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
Bard latex-free urethral catheterization tray with pre-connected bag malfunctioned when rn was performing straight catheterization on patient.Collection bag leaked around air vent r/t tear in plastic.This was reported to me by the rn using the kit.Rn also shared that the patient stated that a similar leak had happened previously when another rn performed a straight catheterization.

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key7582035
Report Number7582035
Device Sequence Number1524226
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
Report Date (Section F) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number772514
Device Catalogue Number772514
Device Lot NumberNGBZ2719
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer05/31/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/31/2018